Alert archive / Indiana / Small Craft Advisories in 2019
Small Craft Advisory 28, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Aug 26, 2019, 3:52 PM EDT. It took effect at Aug 27, 2019, 6:00 AM EDT. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Aug 26, 2019, 3:52 PM EDT (19:52 UTC)
- In effect from
- Aug 27, 2019, 6:00 AM EDT
- Expired
- Aug 29, 2019, 5:00 AM EDT
- In force
- 47 hr
- Issued by
- NWS Northern Indiana
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Aug 26, 2:31 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Aug 26, 2:31 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 231 PM EDT Mon Aug 26 2019 .SYNOPSIS... Issued at 231 PM EDT Mon Aug 26 2019 Periods of rain will occur this afternoon into Tuesday as a slow moving system drags a frontal boundary across the area. An isolated thunderstorm is possible, especially late tonight into Tuesday. High temperatures today will range from the upper 60s to mid 70s and in the upper 70s to lower 80s on Tuesday. && .SHORT TERM...(Tonight and Tuesday) Issued at 231 PM EDT Mon Aug 26 2019 Robust sw disturbance through nrn IL will continue newd near term. Supported large downstream broken band of shra expected to diminish into this evening while low topped convection develops west within broken cloud shield where some limited instability was noted. Otherwise more concerted secondary band of rainfall expected to develop late tonight along trailing height fall axis of departing wave and ahead of incoming cold front. This will continue west-east into Tuesday afternoon before clearing timed with arrival of vigorous dry slot. && .LONG TERM...(Wednesday through Sunday) Issued at 231 PM EDT Mon Aug 26 2019 Much drier and seasonably cool air follows within post frontal airmass into Saturday before moderating as heights aloft flatten through ern Canada/ern US. Weak cold frontal passage late Fri/early Sat will be moisture starved but may yet yield a few shra and will retain low chc pops from blend. Otherwise turning warmer by Sun through much of next week as ridge aloft builds back through the TN/OH valley. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon) Issued at 113 PM EDT Mon Aug 26 2019 IFR ceilings are the main flavor of observation at this time, with some MVFR closer to the surface low (currently over northeast IL). These MVFR ceilings have the best opportunity to lift into SBN, while FWA has the greatest chance to remain within IFR ceilings. With this cycle, notable changes were adding IFR ceilings to the overnight hours while reducing wind gusts. This is in line with the latest suite of guidance. Periods of SHRA are expected, with some breaks, through no totally dry times were worth including. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Murphy/T SHORT TERM...T LONG TERM...T AVIATION...Brown Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 26, 2:55 PM EDT, 57 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 255 PM EDT Mon Aug 26 2019 INZ003-MIZ077-271000- La Porte-Berrien- 255 PM EDT Mon Aug 26 2019 /155 PM CDT Mon Aug 26 2019/ This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...This afternoon and tonight. There is a slight chance for thunderstorms late this afternoon and evening. Severe thunderstorms are not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is the potential for dangerous swimming conditions along the southeastern shores of Lake Michigan Tuesday into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ004>009-016>018-024>027-032>034-MIZ078>081-OHZ001-002-004-005-015- 016-024-025-271000- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Kosciusko- Whitley-Allen IN-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 255 PM EDT Mon Aug 26 2019 This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...This afternoon and tonight. There is a slight chance for thunderstorms late tonight. Severe thunderstorms are not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a slight chance for thunderstorms on Tuesday. Severe thunderstorms are not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ012>015-020-022-023-271000- Starke-Pulaski-Marshall-Fulton IN-White-Cass IN-Miami- 255 PM EDT Mon Aug 26 2019 /155 PM CDT Mon Aug 26 2019/ This Hazardous Weather Outlook is for northern Indiana. .DAY ONE...This afternoon and tonight. Isolated thunderstorms are possible late this afternoon and evening. A few of these could be severe with gusty winds and perhaps a tornado. Additional thunderstorms are possible late tonight. No severe weather is expected with this activity. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a slight chance for thunderstorms on Tuesday. Severe thunderstorms are not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for a time late this afternoon and evening. LMZ043-046-271000- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 255 PM EDT Mon Aug 26 2019 This Hazardous Weather Outlook is for The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...This afternoon and tonight. There is a slight chance for thunderstorms late this afternoon and evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous conditions for small craft are possible from Tuesday evening through Wednesday evening.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 3:52 PM EDT | Beach Hazards Statement | IWX | 61 hr |
Nearby
Small Craft Advisories in Indiana, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.